# SDR MWEA030376

- Difficulty date: September 16, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 42,290 hours, 43,661 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spacer
- Part number: SRO95200089
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER JAMB HAS LIGHT CORROSION ALONG THE ENTIRE LENGTH AROUND AND INSIDE SCREW HOLES.  FABRICATED AND INSTALLED JAMB SPACER.
